# SDR DALA2021041602217

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 100,209 hours, 14,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1568 Rbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON GUSSET AT STA 1568 RBL 3 APROX. WL 140. GUSSET REPLACED. (LP 1781868)
